Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 46, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 9, 2008, 10:38 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2008, 10:38 PM CDT (03:38 UTC)
- Expired
- Apr 10, 2008, 6:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 100339
FFWTSA
OKC041-097-100745-
/O.NEW.KTSA.FF.W.0046.080410T0338Z-080410T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1038 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 245 AM CDT
* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH HEAVY RAIN ACROSS DELAWARE
AND MAYES COUNTIES...MOVING NORTHEAST AT 40 MPH. RADAR INDICATES
THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2
INCHES WILL BE POSSIBLE THROUGH 245 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...TWIN OAKS...KANSAS...SPAVINAW...PENSACOLA...LANGLEY...
CHLOETA...DISNEY...WEST SILOAM SPRINGS...COLCORD...JAY...CLEORA...
BERNICE AND GROVE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3650 9462 3630 9457 3617 9457 3617 9510
3608 9512 3608 9545 3651 9544 3651 9501
3667 9499 3667 9462
TIME...MOT...LOC 0338Z 221DEG 36KT 3637 9515
$$2 follow-up statements
000
WGUS54 KTSA 100728
FFWTSA
OKC041-097-101145-
/O.EXT.KTSA.FF.W.0046.000000T0000Z-080410T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 645 AM CDT
* AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ACROSS DELAWARE AND MAYES COUNTIES
...MOVING NORTHEAST AT 35 MPH. RADAR INDICATES THAT 1 TO 2 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE
THROUGH 645 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...LEACH...TWIN OAKS...KANSAS...SPAVINAW...PENSACOLA...
LANGLEY...CHLOETA...DISNEY...COLCORD...JAY...CLEORA...BERNICE AND
GROVE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3650 9462 3630 9457 3617 9457 3617 9510
3608 9512 3608 9545 3651 9544 3651 9501
3667 9499 3667 9462
TIME...MOT...LOC 0727Z 222DEG 31KT 3628 9506
$$000
WGUS74 KTSA 100913
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT THU APR 10 2008
OKC041-097-101145-
/O.CON.KTSA.FF.W.0046.000000T0000Z-080410T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OK-MAYES OK-
412 AM CDT THU APR 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR MAYES
AND DELAWARE COUNTIES...
AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY OVER MOST OF MAYES AND DELAWARE
COUNTIES...MOVING NORTHEAST AT 50 MPH. RADAR INDICATES THAT 2 TO 4
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE
POSSIBLE THROUGH 645 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PENSACOLA...TWIN OAKS...SPAVINAW...KANSAS...LANGLEY...
CHLOETA...DISNEY...COLCORD...CLEORA...JAY...BERNICE AND GROVE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3650 9462 3630 9457 3617 9457 3617 9510
3608 9512 3608 9545 3651 9544 3651 9501
3667 9499 3667 9462
TIME...MOT...LOC 0912Z 229DEG 50KT 3632 9505
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 9:46 PM CDT, 52 minutes earlier.
Area forecast discussion, Apr 9, 9:46 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT WED APR 9 2008
.MESOSCALE UPDATE...
THUNDERSTORM OUTFLOWS ARE RESULTING THE
EFFECTIVE SURFACE BOUNDARY BEING REFOCUSED
FROM NORTHWEST OF HUGO TO SOUTHERN
LE FLORE COUNTY TO NEAR MENA.
THE CELL CROSSING LE FLORE COUNTY HAS
SIGNIFICANTLY WEAKENED AFTER CROSSING THE
BOUNDARY WITH THE CELL NEAR MENA NOW
THE FOCUS IN THAT AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 4:45 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 9, 8:51 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL CENTRAL CITY 35.32N 94.25W
04/09/2008 E0.75 INCH SEBASTIAN AR AMATEUR RADIO
0849 PM HAIL RUDY 35.53N 94.27W
04/09/2008 E0.88 INCH CRAWFORD AR AMATEUR RADIO
0849 PM HAIL ALMA 35.48N 94.22W
04/09/2008 E1.75 INCH CRAWFORD AR AMATEUR RADIO
&&
JDSLocal storm report, Apr 9, 8:59 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 4 E RUDY 35.53N 94.20W
04/09/2008 E1.00 INCH CRAWFORD AR AMATEUR RADIO
QUARTER HAIL AND 55 PLUS MPH WINDS
&&
JDSLocal storm report, Apr 9, 9:26 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 N LEQUIRE 35.13N 95.11W
04/09/2008 E1.75 INCH HASKELL OK PUBLIC
&&
JDSSpecial weather statement, Apr 9, 9:28 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED APR 9 2008
ARZ029-OKZ076-100315-
LE FLORE OK-SEBASTIAN AR-
928 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 928 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF HEAVENER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...
PATTERSON...HARTFORD...ARKOLA...HUNTINGTON AND MIDLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3477 9470 3511 9448 3509 9424 3494 9433
3494 9437 3491 9443 3480 9442 3472 9448
TIME...MOT...LOC 0228Z 211DEG 30KT 3485 9451Special weather statement, Apr 9, 9:50 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED APR 9 2008
OKZ075-076-100330-
LATIMER OK-LE FLORE OK-
950 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND EASTERN LATIMER
AT 950 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF YANUSH...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...DAMON...
PANOLA...RED OAK...TALIHINA...SUMMERFIELD AND FANSHAWE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9539 3469 9540 3506 9519 3499 9474
3468 9501
TIME...MOT...LOC 0250Z 220DEG 40KT 3469 9525Special weather statement, Apr 9, 10:14 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT WED APR 9 2008
OKZ075-100400-
LATIMER OK-
1014 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1014 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...
HIGGINS...DAMON...GOWEN AND PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9552 3486 9552 3487 9551 3492 9551
3507 9530 3506 9524 3491 9510 3468 9548
TIME...MOT...LOC 0314Z 232DEG 35KT 3475 9557The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| Apr 9, 7:17 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 43 min |
| Apr 9, 7:18 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 9, 7:27 PM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| Apr 9, 7:30 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 9, 7:47 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 20 min |
| Apr 9, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 58 min |
| Apr 9, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Apr 9, 8:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 9, 8:10 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 9, 8:24 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| Apr 9, 8:29 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 54 hr |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Washington | 48 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Adair | 36 hr |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Cherokee | 59 hr |
| Apr 9, 8:52 PM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Apr 9, 8:53 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 67 min |
| Apr 9, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Apr 9, 9:19 PM CDT | River Flood Warning | TSA | Pawnee | 41 hr |
| Apr 9, 9:26 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 4 hr |
| Apr 9, 9:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 5 hr |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 9, 9:50 PM CDT | Special Weather Statement | TSA | Latimer | 40 min |
| Apr 9, 9:59 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 9, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 51 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 9, 10:22 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Apr 9, 10:50 PM CDT | Flash Flood Warning | TSA | Pittsburg | 8 hr |
| Apr 9, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 9, 11:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 9, 11:55 PM CDT | River Flood Warning | TSA | Osage | 15 hr |
| Apr 10, 12:28 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more | 6 hr |
| Apr 10, 12:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Apr 10, 12:45 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 14 hr |
| Apr 10, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 43 min |
| Apr 10, 12:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 6 hr |
| Apr 10, 1:23 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa, Rogers | 6 hr |
| Apr 10, 1:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 10, 2:04 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Apr 10, 2:14 AM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Sequoyah | 30 hr |
| Apr 10, 2:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Apr 10, 2:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 10, 2:55 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Apr 10, 2:56 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Apr 10, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 54 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 64 min |
| Apr 10, 3:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee | 82 min |
| Apr 10, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 94 min |
| Apr 10, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 30 min |
| Apr 10, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 88 min |
| Apr 10, 4:40 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 65 min |
| Apr 10, 4:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 75 min |
| Apr 10, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| Apr 10, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| Apr 10, 8:52 AM CDT | River Flood Warning | TSA | Muskogee | 29 hr |
| Apr 10, 8:53 AM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | TSA | Pushmataha | 28 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 7 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.